# SDR CA100817019

- Difficulty date: August 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 21,223 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 5038912151
- Condition: Leaking
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM VENT HOLE IN BODY OF SWITCH.
